Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 168

All articles in this issue are freely accessible.

Asymptotic formulae for the eigenvalues of a two-parameter ordinary differential equation of the second order
M. Faierman.
Trans. Amer. Math. Soc. 168 (1972), 1-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296390
One-parameter inverse semigroups
Carl Eberhart and John Selden.
Trans. Amer. Math. Soc. 168 (1972), 53-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296197
Two Hilbert spaces in which polynomials are not dense
D. J. Newman and D. K. Wohlgelernter.
Trans. Amer. Math. Soc. 168 (1972), 67-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294655
Polynomials defined by generating relations
Hari Ballabh Mittal.
Trans. Amer. Math. Soc. 168 (1972), 73-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294743
A representation theorem and approximation operators arising from inequalities involving differential operators
D. Leviatan.
Trans. Amer. Math. Soc. 168 (1972), 85-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296573
Covering relations in the lattice of $T_{1}$-topologies
Roland E. Larson and W. J. Thron.
Trans. Amer. Math. Soc. 168 (1972), 101-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296883
Semigroups satisfying variable identities. II
Mohan S. Putcha and Julian Weissglass.
Trans. Amer. Math. Soc. 168 (1972), 113-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0297902
Smooth extensions in infinite dimensional Banach spaces
Peter Renz.
Trans. Amer. Math. Soc. 168 (1972), 121-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298712
A local spectral theory for operators. III. Resolvents, spectral sets and similarity
J. G. Stampfli.
Trans. Amer. Math. Soc. 168 (1972), 133-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295114
The variation of singular cycles in an algebraic family of morphisms
Joel Roberts.
Trans. Amer. Math. Soc. 168 (1972), 153-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306199
Abstract evolution equations and the mixed problem for symmetric hyperbolic systems
Frank J. Massey.
Trans. Amer. Math. Soc. 168 (1972), 165-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298231
Solvable fundamental groups of compact $3$-manifolds
Benny Evans and Louise Moser.
Trans. Amer. Math. Soc. 168 (1972), 189-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0301742
The fix-points and factorization of meromorphic functions
Fred Gross and Chung-chun Yang.
Trans. Amer. Math. Soc. 168 (1972), 211-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0301175
On residually finite knot groups
E. J. Mayland.
Trans. Amer. Math. Soc. 168 (1972), 221-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295329
Absolute Tauberian constants for Cesàro means
Soraya Sherif.
Trans. Amer. Math. Soc. 168 (1972), 233-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294945
A generalized area theorem for harmonic functions on hermitian hyperbolic space
Robert Byrne Putz.
Trans. Amer. Math. Soc. 168 (1972), 243-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298049
Equivariant bordism and Smith theory. III
R. E. Stong.
Trans. Amer. Math. Soc. 168 (1972), 259-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295383
The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators
Burton Randol.
Trans. Amer. Math. Soc. 168 (1972), 265-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296600
Some degeneracy theorems for entire functions with values in an algebraic variety
James A. Carlson.
Trans. Amer. Math. Soc. 168 (1972), 273-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296356
The connectedness of the collection of arc cluster sets
Peter Lappan.
Trans. Amer. Math. Soc. 168 (1972), 303-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296308
Bounded continuous functions on a completely regular space
F. Dennis Sentilles.
Trans. Amer. Math. Soc. 168 (1972), 311-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295065
On the H. Lewy extension phenomenon
Ricardo Nirenberg.
Trans. Amer. Math. Soc. 168 (1972), 337-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0301234
Knots whose branched cyclic coverings have periodic homology
C. McA. Gordon.
Trans. Amer. Math. Soc. 168 (1972), 357-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295327
Integral decomposition of functionals on $C^{∗} $-algebras
Herbert Halpern.
Trans. Amer. Math. Soc. 168 (1972), 371-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296710
Classification of all hereditarily indecomposable circularly chainable continua
Lawrence Fearnley.
Trans. Amer. Math. Soc. 168 (1972), 387-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296903
Orbits in a real reductive Lie algebra
L. Preiss Rothschild.
Trans. Amer. Math. Soc. 168 (1972), 403-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0349778
Morita theorems for functor categories
D. C. Newell.
Trans. Amer. Math. Soc. 168 (1972), 423-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294442
Locally uniform spaces
James Williams.
Trans. Amer. Math. Soc. 168 (1972), 435-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296891
Nested sequences of local uniform spaces
James Williams.
Trans. Amer. Math. Soc. 168 (1972), 471-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298617
Approximation of strictly singular and strictly cosingular operators using nonstandard analysis
J. W. Brace and R. Royce Kneece.
Trans. Amer. Math. Soc. 168 (1972), 483-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0636378
Open mappings of the universal curve onto continuous curves
David C. Wilson.
Trans. Amer. Math. Soc. 168 (1972), 497-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298630
Addendum to: “On a problem of Turán about polynomials with curved majorants”
Q. I. Rahman.
Trans. Amer. Math. Soc. 168 (1972), 517-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294587
Erratum to: “On entropy and generators of measure-preserving transformations”
Wolfgang Krieger.
Trans. Amer. Math. Soc. 168 (1972), 519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294603
Erratum to “Improbability of collisions in Newtonian gravitational systems”
Donald Gene Saari.
Trans. Amer. Math. Soc. 168 (1972), 521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society